# SDR ABXA200810160251

- Difficulty date: September 17, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 47,998 hours, 39,479 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 114T0222
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER L/E WING SPAR WAS CORRODED I/B OF TAI DUCT, APPROXIMATELY WS 433.  WING SPAR WAS REPAIRED IAW REA B657-57753.
